MathSciNet Relay Station
MathSciNet bibliographic data
MR2206639 19D35 (18E30 55P47)
Schlichting, Marco Negative $K$-theory of derived categories. Math. Z. 253 (2006), no. 1, 97–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement